RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1991, Volume 25, Issue 2, Pages 68–70 (Mi faa865)  

This article is cited in 5 scientific papers (total in 5 papers)

Brief communications

Biorthogonal analogue of the Hermite polynomials and the inversion of the fourier transform with respect to a nongaussian measure

Yu. L. Daletskii

Kiev Polytechnic Institute

Full text: PDF file (303 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1991, 25:2, 138–140

Bibliographic databases:

UDC: 517.9
Received: 08.02.1990

Citation: Yu. L. Daletskii, “Biorthogonal analogue of the Hermite polynomials and the inversion of the fourier transform with respect to a nongaussian measure”, Funktsional. Anal. i Prilozhen., 25:2 (1991), 68–70; Funct. Anal. Appl., 25:2 (1991), 138–140

Citation in format AMSBIB
\Bibitem{Dal91}
\by Yu.~L.~Daletskii
\paper Biorthogonal analogue of the Hermite polynomials and the inversion of the fourier transform with respect to a nongaussian measure
\jour Funktsional. Anal. i Prilozhen.
\yr 1991
\vol 25
\issue 2
\pages 68--70
\mathnet{http://mi.mathnet.ru/faa865}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1142214}
\zmath{https://zbmath.org/?q=an:0777.33002}
\transl
\jour Funct. Anal. Appl.
\yr 1991
\vol 25
\issue 2
\pages 138--140
\crossref{https://doi.org/10.1007/BF01079597}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991GT02600011}


Linking options:
  • http://mi.mathnet.ru/eng/faa865
  • http://mi.mathnet.ru/eng/faa/v25/i2/p68

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Kachanovskii, G. F. Us, “Biorthogonal Appell Systems in Analysis on Co-Nuclear Spaces”, Funct. Anal. Appl., 32:1 (1998), 53–56  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Kozitsky, Y, “Integral operators and dual orthogonal systems on a half-line”, Integral Transforms and Special Functions, 12:3 (2001), 257  crossref  mathscinet  zmath  isi
    3. Lytvynov, E, “Polynomials of Meixner's type in infinite dimensions - Jacobi fields and orthogonality measures”, Journal of Functional Analysis, 200:1 (2003), 118  crossref  mathscinet  zmath  isi
    4. Berezansky Yu.M. Tesko V.A., “An Approach to a Generalization of White Noise Analysis”, Modern Analysis and Applications: Mark Krein Centenary Conference, Vol 1, Operator Theory Advances and Applications, 190, ed. Adamyan V. Berezansky Y. Gohberg I. Gorbachuk M. Gorbachuk V. Kochubei A. Langer H. Popov G., Birkhauser Verlag Ag, 2009, 123–139  crossref  isi
    5. Kachanovsky N.A., “Elements of a Non-Gaussian Analysis on the Spaces of Functions of Infinitely Many Variables”, Ukr. Math. J., 62:9 (2011), 1420–1448  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:228
    Full text:101
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020